MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number and the expiration date were requested but not provided.On the field service engineer's initial service visit, he inspected the analyzer and verified the level detection cable, tube bottom detector, sample probe position, syringe, and seal were working according to specifications.He noted that the cleaner bottle sensor was faulty.In his follow-up service visit, he replaced this part.Emptied and refilled the water bottle, loaded a new cleaner bottle, and reinitialized the analyzer.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable creatinine (creap2) result from one patient sample tested on the cobas c 111 analyzer.On (b)(6) 2025: the initial result of the initial sample was 258.0 umol/l with a data flag.The initial result of a repeat sample was 71.2 umol/l.On (b)(6) 2025: the first repeat result of the initial sample was 76.6 umol/l.The second repeat result of the initial sample was 73.3 umol/l.The repeat result of the repeat sample from another laboratory was 74.6 umol/l.
 
Additional Manufacturer Narrative
The customer only inverted the patient sample tube thrice and centrifuged it at 2600 g for ten minutes.The investigation determined the customer did not follow the patient sample tube manufacturer's guidelines.The investigation determined the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
WZ   6343
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21343320
Report Number1823260-2025-00373
Device Sequence Number7835487
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale